# SDR AALA201706269052

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 17,528 hours, 2,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS NOT GROUNDED.  MEGAPHONE BY DOOR 4R IS INOP.  MEGAPHONE BATTERIES REPLACED IAW AMM 25-64-02, OPS NOW OK, GOOD FOR SERVICE..
